# SDR AALA202208238127

- Difficulty date: August 6, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737
- Aircraft serial: 33213
- Aircraft time: 36,547 hours, 14,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT SHIELD HAS CORROSION LOCATED AT STA 767 TO 797 AND RIGHT BUTT LINE 24. REMOVED AND INSTALLED SERVICEABLE RIGHT SHIELD PER AARD 51-0005-1.
